Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner fan for analytic $D$-modules with parameters.
Author(s) Rouchdi Bahloul
TypeArticle in Journal
AbstractThis is the first part of a work dedicated to the study of Bernstein-Sato polynomials for several analytic functions depending on parameters. The main result of this part is a constructibility result for the analytic Gröbner fan of a parametric ideal in the ring of analytic differential operators. In this part, the main tool is the notion of reduced generic standard basis.
ISSN0386-2194
URL http://projecteuclid.org/euclid.pja/1144158990
LanguageEnglish
JournalProc. Japan Acad., Ser. A
Volume82
Number3
Pages34--39
PublisherJapan Academy, Ueno Park, Tokyo
Year2006
Edition0
Translation No
Refereed No
Webmaster